By wolowizard Latest Reply 2008-06-13 04:47:18 -0500
Started 2008-06-07 09:13:32 -0500

Is it me or does this medication make anyone as jittery as it does me?


4 replies

stevens93 2008-06-12 16:52:06 -0500 Report

I have had some side-effects with the Byetta,a little nervousness but my main problem is the nausea and occassional vomitting.If it didnt help my diabetes so much I probly would stop taking it.The nausea pills seem to help with the nervousness also.Hope you feel better soon…

Dancehawk 2008-06-13 04:47:18 -0500 Report

So far so good been on it for 3 months this month.
Non jittery but very moody.
thank goodness my hubbys understanding and reconizes when my sugars off.


Linds 2008-06-07 15:12:38 -0500 Report

I was on Byetta for about 3 months. I lost 25 lbs in 2 months. It made me very jittery. I had to finally get off it due to complications.

Suezee35 2008-06-07 11:48:19 -0500 Report

I used Byetta for appx. 1 year before my M.D. and myself decided that it was not working for me. Has this happened to anyone else? When I did use it, it never made me jittery and I didn't even lose weight as some people claim. Guess I'm a bird of another color…lol